Open mapping theorems for capacities

Volume 211 / 2011

Oleh Nykyforchyn, Michael Zarichnyi Fundamenta Mathematicae 211 (2011), 1-13 MSC: 54C10, 28A12, 28A33. DOI: 10.4064/fm211-1-1


For the functor of upper semicontinuous capacities in the category of compact Hausdorff spaces and two of its subfunctors, we prove open mapping theorems. These are counterparts of the open mapping theorem for the probability measure functor proved by Ditor and Eifler.


  • Oleh NykyforchynPrecarpathian National University
    57 Shevchenka St.
    76025 Ivano-Frankivsk, Ukraine
  • Michael ZarichnyiDepartment of Mechanics and Mathematics
    Lviv National University
    1 Universytetska St.
    79000 Lviv, Ukraine
    Institute of Mathematics
    University of Rzesz/ow
    Rzesz/ow, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image